IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1750

Title: A Note on the Asymptotic Behaviour of a Periodic Multitype Galton-Watson Branching Process
Authors: González, M.
Martínez, R.
Mota, M.
Keywords: Periodic Multitype Galton-Watson Branching Process
Almost Sure Convergence
Cycle
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 483p-494p
Abstract: In this work, the problem of the limiting behaviour of an irreducible Multitype Galton-Watson Branching Process with period d greater than 1 is considered. More specifically, almost sure convergence of some linear functionals depending on d consecutive generations is studied under hypothesis of non extinction. As consequence the main parameters of the model are given a convenient interpretation from a practical point of view. For a better understanding of the theoretical results, an illustrative example is provided.
Description: 2000 Mathematics Subject Classification: 60J80.
URI: http://hdl.handle.net/10525/1750
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p483-p494.pdf488.45 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback